English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Projective modules over noncommutative tori are multi-window Gabor frames for modulation spaces

MPS-Authors
/persons/resource/persons235732

Luef,  Franz
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Luef, F. (2009). Projective modules over noncommutative tori are multi-window Gabor frames for modulation spaces. Journal of Functional Analysis, 257(6), 1921-1946. doi:10.1016/j.jfa.2009.06.001.


Cite as: http://hdl.handle.net/21.11116/0000-0004-25A6-7
Abstract
There is no abstract available